# SDR SWAA2024110555406

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tape
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD UPPER CHORD WITH MISSING CARGO TAPE. 2024-597257<[01] INSTALLED ON FWD CARGO COMPARTMENT AFT BULKHEAD UPPER CHORD IAW AMM 25-52-09-400-801 STEP 3.D.(10).;[02] INSTALLED TAPE ON FWD CARGO COMPARTMENT AFT BULKHEAD UPPER CHORD IAW AMM 25-52-09-400-801 STEP 3.D.(10).;[03] CORRECTED STEP 2: INSTALLED TAPE ON FWD CARGO COMPARTMENT AFT BULKHEAD UPPER CHORD IAW AMM 25-52-09-400-801 STEP 3.D.(10).;[04] TASK CARD COMPLETE.
